# SDR MWEA99049

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 9958214
- Condition: Cracked
- Location: Bs 896
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 896 SHEAR TIE CRACKED AT AFT FASTENER ROW ABOVE LONGERON 24 LEFT.  MTC FABRICATED AND INSTALLED NEW SHEAR TIE.
